I am a middle age woman who works w/young children. Two weeks ago after feeling fine and working,I developed a severe soreness on the left side of my throat. Within an hour it hurt and swelled so much I went to the ER. I had trouble talking and swallowing my own saliva. They insisted I was having an allergic reaction but I wasn't and knew I wasn't. Nevertheless they hooked me to an IV of benedryl and steroids. Within 15 min. I felt worse and my neck felt more swollen. They did a strep test and gave me a large Biaxin pill.The pill lodged bc my throat was so swollen and I choked on it. Thank God the nurse dislodged it w/the Heimlich. The strep was negative. I went home with a bottle or antibiotics and a medrol pack. Needless to say, I couldn't swallow them nor eat and could barely get down any water.
I went to my own dr. and she couldn't figure it out.
I had a fever or 101 and started to develop a sunburn type rash from my neck to my chest. She gave me liquid prednisone and antibiotics.
The rash gradually eased up but not before getting quite itchy. Then more nodules by my V in my neck started to appear and disappear.
Two days later my glands in my neck got more swollen and the throat pain eased a bit but now moved to the right side. I went back to my dr and she did a mono test but said it was negative.
A few days ago I woke up with a 100.3 fever. Now she is on vacation and I dofeel a little better but still cant eat solid food and the pain between the right side of my throat and my ear is still there. Very sore and burning. I have finished the antibiotics and dont know where to turn.
I don't feel as sickly but still not right. Fever and rash are gone but the pain in my throat and ear is still there. Is it possible to get a neg mono result when it could be that:? Any answers? Thanks in Advance!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?